The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The distribution solution of a class of Riemann boundary value problems and the inverse problems for generalized regular functions in Clifford analysis
Author(s): 
Pages: 220-225
Year: Issue:  2
Journal: JOURNAL OF SOUTHWEST UNIVERSITY FOR NATIONALITIES(NATURAL SCIENCE EDITION)

Keyword:  Clifford分析Riemann边值问题J算子Riemann边值逆问题;
Abstract: 利用复分析中Cauchy-Riemann方程的T算子理论和Plemelj公式,给出了Clifford分析中广义正则函数的一类Riemann边值问题和Riemann边值逆问题的解的表达式.
Related Articles
No related articles found